# SDR UIEA2023011200016

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N860GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67147
- Aircraft time: 2,738 hours, 435 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Part number: 8222482101
- Part serial: 4R0DCY
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DUAL TCAS SYSTEM FAILURE AT CRUISE. CAN'T ENTER CHINESE AIRSPACE WITHOUT TCAS. AIR RETURN TO ICN.  R & R RT CMC & OPS & SYS TEST OK IAW AMM 45-10-00/501. PERFORMED TCAS OPS & TCAS INTERFACE TEST, TEST OK IAW AMM 34-45-00/501.
